American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] Maxim Braverman. New proof of the cobordism invariance of the index. Proc. Amer. Math. Soc. 130 (2002) 1095-1101. MR 1873784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ana Cannas da Silva, Yael Karshon and Susan Tolman. Quantization of presymplectic manifolds and circle actions. Trans. Amer. Math. Soc. 352 (2000) 525-552. MR 1714519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marius Mitrea. On Bojarski's index formula for nonsmooth interfaces. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 40-46. MR 1679452.
Abstract, references, and article information   
View Article: PDF

[4] Anand Dessai and Rainer Jung. On the rigidity theorem for elliptic genera. Trans. Amer. Math. Soc. 350 (1998) 4195-4220. MR 1608301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Houhong Fan. Self-duality operators on odd dimensional manifolds. Trans. Amer. Math. Soc. 350 (1998) 3673-3706. MR 1422603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] In-Sook Kim. An index theory for $\mathbb Z$-actions. Proc. Amer. Math. Soc. 126 (1998) 2481-2491. MR 1459129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Steven Rosenberg. Nonlocal invariants in index theory. Bull. Amer. Math. Soc. 34 (1997) 423-433. MR 1458426.
Abstract, references, and article information   
View Article: PDF

[8] Liviu I. Nicolaescu. On the cobordism invariance of the index of Dirac operators. Proc. Amer. Math. Soc. 125 (1997) 2797-2801. MR 1402879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lih-chung Wang. Stability in the Gromov-Shubin index theorem. Proc. Amer. Math. Soc. 125 (1997) 1399-1405. MR 1363439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jeffrey Fox and Peter Haskell. Comparison of perturbed Dirac operators . Proc. Amer. Math. Soc. 124 (1996) 1601-1608. MR 1317036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Héctor Sánchez-Morgado. R-torsion and zeta functions for analytic Anosov flows on 3-manifolds. Trans. Amer. Math. Soc. 348 (1996) 963-973. MR 1348868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. Kirk and E. Klassen. Analytic deformations of the spectrum of a family of Dirac operators on an odd-dimensional manifold with boundary. Memoirs of the AMS 124 (1996) MR 1355034.
Book volume table of contents   

[13] Kenji Tsuboi. On the determinant and the holonomy of equivariant elliptic operators . Proc. Amer. Math. Soc. 123 (1995) 2275-2281. MR 1260183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Xianzhe Dai and Wei Ping Zhang. Circle bundles and the Kreck-Stolz invariant . Trans. Amer. Math. Soc. 347 (1995) 3587-3593. MR 1308006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Esther Galina and Jorge Vargas. Eigenvalues and eigenspaces for the twisted Dirac operator over ${\rm SU}(N,1)$ and ${\rm Spin}(2N,1)$ . Trans. Amer. Math. Soc. 345 (1994) 97-113. MR 1189792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Matthias Kreck and Stephan Stolz. Nonconnected moduli spaces of positive sectional curvature metrics . J. Amer. Math. Soc. 6 (1993) 825-850. MR 1205446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Steven Rosenberg. Anomalies associated to the polar decomposition of ${\rm GL}(n,{\bf C})$ . Trans. Amer. Math. Soc. 334 (1992) 749-760. MR 1075383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John D. Lafferty, Yan Lin Yu and Zhang Weiping. A direct geometric proof of the Lefschetz fixed point formulas . Trans. Amer. Math. Soc. 329 (1992) 571-583. MR 1022168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Carla Farsi. $K$-theoretical index theorems for good orbifolds . Proc. Amer. Math. Soc. 115 (1992) 769-773. MR 1127139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kaoru Ono. $\alpha$-invariant and $S\sp 1$ actions . Proc. Amer. Math. Soc. 112 (1991) 597-600. MR 1043417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Xianzhe Dai. Adiabatic limits, nonmultiplicativity of signature, and Leray spectral sequence . J. Amer. Math. Soc. 4 (1991) 265-321. MR 1088332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Daniel Berend and Gabriel Katz. Concentrated cyclic actions of high periodicity . Trans. Amer. Math. Soc. 323 (1991) 665-689. MR 1005074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yong Seung Cho. Finite group actions on the moduli space of self-dual connections. I . Trans. Amer. Math. Soc. 323 (1991) 233-261. MR 1010409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Wei Ping Zhang. A note on equivariant eta invariants . Proc. Amer. Math. Soc. 108 (1990) 1121-1129. MR 1004426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. G. Douglas, S. Hurder and J. Kaminker. Eta-invariants and von Neumann algebras. Bull. Amer. Math. Soc. 21 (1989) 83-87. MR 979832.
Abstract, references, and article information   
View Article: PDF

[26] Raoul Bott and Clifford Taubes. On the rigidity theorems of Witten . J. Amer. Math. Soc. 2 (1989) 137-186. MR 954493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mason S. Osborne. Lefschetz formulas on nonelliptic complexes. Math. Surveys Monogr. 31 (1989) 171-222.
Book volume table of contents
View Article: PDF

[28] Gregory Eskin. Index formulas for elliptic boundary value problems in plane domains with corners . Trans. Amer. Math. Soc. 314 (1989) 283-348. MR 961621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Arthur W. Chou. Criteria for selfadjointness of the Dirac operator on pseudomanifolds . Proc. Amer. Math. Soc. 106 (1989) 1107-1116. MR 975634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jean-Michel Bismut and Jeff Cheeger. $\eta$-invariants and their adiabatic limits . J. Amer. Math. Soc. 2 (1989) 33-70. MR 966608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 54 found      Go to page: 1 2